Citation: belobu. "Feelings of Disgust: An Experience with 4-AcO-DMT & Desvenlafaxine (exp106862)". Erowid.org. Aug 23, 2019. erowid.org/exp/106862
A Warning for Those on Antidepressants
Been on the antidepressant Pristiq - 100mg daily for 2 years. Prior to that, have been very experienced with psychedelics.
A lot of people suggest that the effects of psychedelics are dampened on SNRI antidepressants. Please be careful when taking a research chemical such as 4-AcO-DMT as relatively little is known about it. I stupidly did a fairly strong dose thinking I would make up for being on an anti-depressant. I urge those on any anti-depressant to reconsider doing any drug.
I have taken large doses of 4-aco-dmt previously while NOT on Desvenlafaxine. It somewhat resembled a trip halfway between psilocybin and DMT.
Now, this is extremely difficult to put in words but I will try. I was in a park, on a sunny day, great weather, with very few people around, not many people visited here.
About 30 minutes in, it started to hit me hard. At first, everything brightened, and the world became extra 3-dimensional, at this point, everything was fine, felt like a slow entry into a deep DMT trip. But here is where is started to fall apart.
Space started to flatten, like the entire world looked like it was projected onto a 2d surface. Imagine taking a photograph of what you see in front of you and printing it out. Now you have a 2d image of what you see. Hold the paper in front you, and then tilt it so that the image slowly faces upwards, until it lies almost flat. See how the image appears to flatten out onto a 2-d surface?
That was exactly what was happening to the world. Everything began to flatten, and almost disappear. At this point, I started to get a little scared, I'd never felt or seen anything like this on any of my other trips. Suddenly, everything started falling apart, like the world was made of paper, and bits started shredding off. The trees, the clouds, the ground, they all started falling away. A feeling of dread swept over me, as my arms, legs, head, were falling away. I was left nothing more than bits of my torso. It was a disgusting feeling, the only way I can put it - disgusting. The landscape went barren, almost desert like, what remained of trees were burnt and torched. If this was hell, I was there. I just couldn't believe it, the world was falling apart and I had lost control of it all.
Calm down, I thought to myself, this can't be happening, nothing made sense, it was extremely chaotic. Where were the DMT visuals, the beautiful fractals that I was used to? I was confused.
Where were the DMT visuals, the beautiful fractals that I was used to? I was confused.
I felt like I had irreversibly destroyed everything the universe had come to be. The exact opposite of everything I felt on any of my previous trips - I have had bad trips before, but what ensued over the next few hours resembled nothing but chaos. No hard lessons to be learnt, not one shred of sense could be made of anything.
After what seemed like an eternity of agony and confusion, things started pulling back together again, the world began to piece itself together correctly and I began to feel relief. But this didn't last long. It had the wave like nature of a shroom trip, where peak experiences came in several waves. 'No, no, no', I repeated as things began falling apart again.
This happened several more times, before I began slowly returning to baseline. I could not help but think that a reaction with my current prescription of Desvenlafaxine had something to do with this.
For me a DMT trip produces a hyper-real understanding of reality. That strange feeling like everything falls into place, and becomes as it is. Psychedelics always gave me a sharpening of consciousness, however, I felt like this trip went in the opposite direction of that, it tore apart any notion of nature, love, unity, and sense, and induced feelings of disgust I would not wish upon anybody.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.